# SDR UALA2011110405978

- Difficulty date: November 3, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 34,807 hours, 14,232 cycles
- Engine: Iae V2522A5
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 9615325040
- Part serial: 220
- Condition: Improper Part
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

DMC FAILURE, FLIGHT DIVERTED.  EIS DMC FAIL FOR F/O SWITCHING F/O TO 3 GIVES ERRONEOUS DISPLAY FOUND DMC 2 HAD MR31626  INSTALLED, INSTALLED CORRECT MR31629 UNIT.  REPLACED NR 2 AND NR 3 DMC'S REF MM31-63-00 PG401 AND F/O'S RELAY BOX 20WT2 REF ASM31-68-00 ALL TESTS AND SWITCHING OPERATES NORMALLY.  VERIFIED ALL DMC'S INSTALLED ARE MR31629 REF IPC31-63-34 ITM IL COA407401 HAS BEEN ACCOMPLISHED.
